# SDR 2007UALA01802

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 ESCAPE SLIDE HARNESS AT LATCH YOKE IS TORN, PEELING.   [08-07-07]    INSTALLED NEW HARNESS.
